PHILLIPSBURG, N.J. - Phillipsburg Police have a message for parents: beware of synthetic pot.
After an incident Tuesday that sent four juveniles and one adult to the hospital, police are warning about an increased amounts of juveniles using synthetic marijuana.
Police say it can lead to withdrawal symptoms like vomiting and trembling.
On Tuesday, police were called to the 200 block of Washington Street for two unconscious individuals. They soon garnered that a juvenile had brought synthetic marijuana to the home to smoke.
The four juveniles and one adult were transported to St. Luke's Hospital Warren Campus and were exhibiting symptoms ranging from "difficulty in breathing to a state of altered consciousness," according to police.
Possession of synthetic marijuana under one ounce is a fourth degree crime; over one ounce is a third degree crime.
Allentown, PA 18102
- Lehigh Valley 69 News